MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW PLUS; HYSTEROSCOPE 30° Ø 3.9MM WL 217MM

RICHARD WOLF GMBH PANOVIEW PLUS; HYSTEROSCOPE 30° Ø 3.9MM WL 217MM
Model Number 8986402
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility has informed richard wolf medical instruments corporation (rwmic) of an issue regarding a hysteroscope 30° ø 3.9mm wl 217mm, part id: 8986402, serial # (b)(6).According to the user facility, every time the scope is used, it gets foggy and the image is poor.When the hysteroscope is inserted into the patient, the lens became cloudy immediately at the beginning of the procedure.Preventing adequate visualization of the diagnostic and operative field.It appears moisture condenses on the inner side of the lens.The entire procedure was completed with a back-up device.There is no report of injury to the patient or other personnel.

Brand Name
PANOVIEW PLUS
Common Device Name
HYSTEROSCOPE 30° Ø 3.9MM WL 217MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key19452486
Report Number9611102-2024-00021
Device Sequence Number20968663
Product Code HIH
UDI-Device Identifier04055207023686
UDI-Public04055207023686
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K880314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8986402
Device Catalogue Number8986402
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown